# SDR AALA202202283956

- Difficulty date: February 8, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737*
- Aircraft serial: 33209
- Aircraft time: 35,761 hours, 14,678 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LOWER CHANNEL OF REMOVABLE BULKHEAD CORRODED AT STA 500I AND LEFT BUTT LINE 24 TO RIGHT BUTT LINE 24. REMOVED AND REPLACED LOWER CHANNEL OF REMOVABLE BULKHEAD PER SRM 51-40-02.
